PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 92 | 1 | 237-247
Tytuł artykułu

Approximation of functions from $L^{p}(ω̃)_{β}$ by linear operators of conjugate Fourier series

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show the results corresponding to some theorems of S. Lal and H. K. Nigam [Int. J. Math. Math. Sci. 27 (2001), 555-563] on the norm and pointwise approximation of conjugate functions and to the results of the authors [Acta Comment. Univ. Tartu. Math. 13 (2009), 11-24] also on such approximations.
Słowa kluczowe
Rocznik
Tom
92
Numer
1
Strony
237-247
Opis fizyczny
Daty
wydano
2011
Twórcy
  • Faculty of Mathematics Computer Science and Econometrics, University of Zielona Góra, ul. Prof. Szafrana 4a, 65-516 Zielona Góra, Poland
autor
  • Faculty of Mathematics Computer Science and Econometrics, University of Zielona Góra, ul. Prof. Szafrana 4a, 65-516 Zielona Góra, Poland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-bc92-0-16
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.